# SDR REXA2013032100480

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 11,231 hours, 6,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-509, RIGHT FS 280 CORRODED.  REMOVED & REPLACED RIGHT FS 280 BEAM IAW EO R53327 & R53117 & R53127.  P/N CC670-34094-2S.
